Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Arslan, Feza
and
Mete, Pinar
2007.
Hilbert functions of Gorenstein monomial curves.
Proceedings of the American Mathematical Society,
Vol. 135,
Issue. 7,
p.
1993.
Patil, D.P.
and
Tamone, G.
2011.
CM defect and Hilbert functions of monomial curves.
Journal of Pure and Applied Algebra,
Vol. 215,
Issue. 7,
p.
1539.
Oneto, Anna
and
Tamone, Grazia
2017.
On semigroup rings with decreasing Hilbert function.
Journal of Algebra,
Vol. 489,
Issue. ,
p.
373.
Oneto, Anna
and
Tamone, Grazia
2020.
Numerical Semigroups.
Vol. 40,
Issue. ,
p.
259.